T Nation

Newbie Awareness


#1

I'm researching my first cycle which I'm learning allot from the vets can some one shed some light on what side effects could happen with steroids I'm planning on a basic test 500wk hcg,adex, post nolva I'm just wondering what could go wrong


#2

There are a full list of possibilities that I am sure others will state but you listed basically what my last cycle was a few months ago and I will just tell you what I personally went through. The only major issue I dealt with was Estrogen. I didnt manage it properly and it got out of control and then I over corrected and it went way low which was just as bad. I used adex as well.

Make sure you start at a level like .25 EOD or something and just tune it as you go. I was only taking a dose twice a week and that doesnt work. Once I got that corrected the cycle was great. I am 41 and was on TRT to begin with so I just cruised afterwards and kept much of the gains. I got the back acne really bad. Just make sure you PCT is solid and of course your diet.


#3

Permanent shutdown, hair loss, ED, infection, hormone imbalance (feeling like shit, mood swings), anxiety. I am sure there is more, but a good start.


#4

[quote]KountKoma wrote:
Permanent shutdown, hair loss, ED, infection, hormone imbalance (feeling like shit, mood swings), anxiety. I am sure there is more, but a good start. [/quote]

add depression, acne, and elevated blood pressure to the list.

Almost all sides can be managed if you take proper precautions, but your question was so general that all we can give you is a general answer. If you have specific questions about specific sides, they can be answered relatively easy, but nobody’s going to go through every single thing on your thread.